I am having an ache like in my lower R side/back. Is that a side effect? Now Im only on stim day 2 but with a higher dosage. I dont remember feeling "anything" until the 4th day of stim but it wasnt in my side and it was more of a perking in my stomach! Hopefully this is a good sign!!! I need more than 5 follicles this time. But it could also be the Menopur. Not gonna stress about it, just wondering if anyone had that side effect?
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...